# SDR DALA2024082008296

- Difficulty date: August 18, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 53,111 hours, 25,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 AFT AISLE EXIT SING FELL OFF. CORRECTIVE ACTION: RE SECURED EXIT SING PER B757 AMM 33-20. (5426752)
